International Journal of Mathematics Research (IJMR)

Volume 6, Number 3 (2014)






Some More Identities of Rogers-Ramanuan Type

 pp. 219-225

Author: Shaikh Fokor Uddin Ali Ahmed


Time Truncated Group Sampling Plan using Weighted Binomial for Various Distributions

pp. 227-244

Authors: Dr. A. R. Sudamani Ramaswamy and S.Jayasri


Homogeneous Bi-Quadratic Equation With Five Unknowns 2(x4  - y4) = z (p3+q3)

pp. 245-251

Authors:  S.Vidhyalakshmi, M.A.Gopalan and T.R.Usha Rani


Root Square Mean Labeling of Subdivision of Some More Graphs

pp. 253-266

Authors:  S.S.Sandhya S.Somasundaram S.Anusa


Boundedness of Hardy-Steklov operator on weighted Lorentz Spaces p (w)

pp. 267-274

Authors:  Arun Pal Singh 


Inequalities Among Related Pairs Of Lucas Numbers

pp. 275-277

Sanjay Harne, Bijender Singh, Gurbeer Kaur Khanuja, Manjeet Singh Teeth


Extreme Edge-to-vertex Geodesic Graphs

pp. 279-288

S. Sujitha, J. John, A.Vijayan


Some Results On Super Geometric Mean Labeling

pp. 289-295

S.S.Sandhya, E.Ebin Raja Merly and B.Shiny


Mathematical model for Prey Predator with Immigrant Prey

pp. 297-309

Goteti V. R. L. Sarma and Alfred Hugo  Nanduri Lakshmi





ernational Research Publication House              Home     Journal List     Contact us